# SDR HNAA2011100600313

- Difficulty date: September 25, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 55,972 hours, 61,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B401
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, NR 2 HYD SYS WENT TO ISO, NR 2 HYD SYS DROPPED TO 1 QUART. RETURN TO FIELD.  NR 2 QUANTY DOWN TO ZERO.  R & R NOSE GEAR STAY ACTUATOR HYD LINE.  BLED AND SERVICED NR 2 HYD SYS AND LEAKED CHECKED GOOD.
